Home|Journals|Articles by Year|Audio Abstracts RSS - TOC
 

Original Research

JECAS. 2022; 9(1): 30-41


Construction And Spectra Of Non-Regular Minimal Graphs

Sabeena A. Kazi, Harishchandra Ramane.




Abstract

The number of distinct eigenvalues of the adjacency matrix of graph G is bounded below by d(G)+1, where d is the diameter of the graph. Graphs attaining this lower bound are known as minimal graphs. The spectrum of graph G, where G is a simple and undirected graph is the collection of different eigenvalues of the adjacency matrix with their multiplicities. This paper deals with the construction of non-regular minimal graphs, together with the study of their characteristic polynomial and spectra.

Key words: Characteristic polynomial; Diameter of a graph; Divisor graph; Minimal graphs; Spectra of a graph;






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net




eJManager.com
Review(er)s Central
JournalList
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.